question-icon

Good Morning, For the past 8 days I have watery

default
Posted on Sun, 27 Jan 2019
Question: Good Morning,
For the past 8 days I have watery and very itchy eyes. When I rub my eyes it gets actually worse. I have some medicine (eyedrops), called Visine-A, which, however, has helped little. What should I do?
doctor
Answered by Dr. Olgeta Xhufka (2 hours later)
Brief Answer:
Allergic cogniuctivitis, take oral antihistamines.

Detailed Answer:
Hello dear, welcome to Ask a doctor service.
I read your query and here is my advice.

I think you are suffering from allergic cogniuctivitis. Taking antihistamine drops can help. You can use ketotifen drops.

Also using oral antihistamines such benadryl or citerizine can help you to relieve symptoms.

If you still continue with these symptoms probably corticosteroid drops are needed.

Hope I have answered the question.
Let me know if I can assist you further.
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
Answered by
Dr.
Dr. Olgeta Xhufka

General & Family Physician

Practicing since :2011

Answered : 9160 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

151 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Good Morning, For the past 8 days I have watery

Brief Answer: Allergic cogniuctivitis, take oral antihistamines. Detailed Answer: Hello dear, welcome to Ask a doctor service. I read your query and here is my advice. I think you are suffering from allergic cogniuctivitis. Taking antihistamine drops can help. You can use ketotifen drops. Also using oral antihistamines such benadryl or citerizine can help you to relieve symptoms. If you still continue with these symptoms probably corticosteroid drops are needed. Hope I have answered the question. Let me know if I can assist you further.